# SDR FLH2008F00000

- Difficulty date: May 10, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N345MA
- Make and model: Lear 45LEAR
- Aircraft serial: 054
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS AT CRUISE PHASE OF FLIGHT AT FL450 ON 5/10/2008 AT 1840 HOURS WHEN THE PLANE EXPERIENCED A GRADUAL DEPRESSURIZATION AND HAD TO MAKE AN EMERGENCY DECENT AND UNSCHEDULED LANDING.  THE AIRCRAFT WAS MOVED TO SERVICE CENTER FOR COMPREHENSIVE TESTING OF THE PRESSURIZATION SYSTEM TO DETERMINE THE CAUSE OF THE FAILURE. AT THIS TIME SB 45-21-13 IS BEING INCORPORATED TO REPLACE THE CABIN PRESSURE CONTROLLER.  AFTER ALL WORK WAS PERFORMED THE CONSENSUS IS THAT THE CABIN PRESSURE CONTROLLER WAS THE ROOT CAUSE OF FAILURE.  (K)
